MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC

ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC
Model Number SURGIMESH WN
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An open incisional hernia repair was performed on the anterior surface of the patients abdominal on (b)(6) 2017.The surgimesh wn was implanted on the patients midline located on top of fascia.The surgimesh wn was a single use sterile device removed from its sterile packaging in the operating field.A drain was inserted at the end of the procedure and removed on (b)(6) 2017.A seroma was noted to have formed on (b)(6) 2017.The surgeon involved chose to not administer antibiotics and the surgimesh wn was removed on (b)(6) 2017.

Brand Name
SURGIMESH WN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ASPIDE MEDICAL
246 allee lavoisier
la talaudiere, 42350
FR  42350
MDR Report Key7205099
Report Number3006617478-2018-00001
Device Sequence Number1447763
Product Code FTL
UDI-Device Identifier03700296903265
UDI-Public03700296903265
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K061445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/11/2019
Device Model NumberSURGIMESH WN
Device Catalogue NumberT1115-8
Device Lot NumberF1219A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;